MAUDE Adverse Event Report: FISHER & PAYKEL HEALTHCARE, LTD. FP OPTIFLOW JUNIOR 2; HUMIDIFIER, RESPIRATORY GAS, (DIRECT PATIENT INTERFACE)

FISHER & PAYKEL HEALTHCARE, LTD. FP OPTIFLOW JUNIOR 2; HUMIDIFIER, RESPIRATORY GAS, (DIRECT PATIENT INTERFACE)
Model Number OJR412
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/27/2026
Type of Reportable Event Malfunction
Event or Problem Description
Optiflow junior nasal cannula was in-place and delivering oxygen to the patient.Upon physical assessment, it was noted that the spring tubing had detached from the nose piece.There was no prior interaction with the nasal cannula that was identified as causing the detachment.

Brand Name
FP OPTIFLOW JUNIOR 2
Common Device Name
HUMIDIFIER, RESPIRATORY GAS, (DIRECT PATIENT INTERFACE)
Manufacturer (Section D)
FISHER & PAYKEL HEALTHCARE, LTD.
17400 laguna canyon road
suite 300
irvine CA 92618
MDR Report Key25277195
Report Number25277195
Device Sequence Number9703284
Product Code BTT
UDI-Device Identifier09420012435910
UDI-Public(01)09420012435910
Combination Product (Y/N)N
Initial Reporter StateCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/07/2026
Report Date (Section F) 05/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberOJR412
Device Catalogue NumberOJR412
Device Lot Number2103816457
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer05/26/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/26/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age21 DA
Patient SexMale
Date Report Sent to FDA05/07/2026